RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2002, Volume 76, Issue 10, Pages 696–700 (Mi jetpl2978)  

This article is cited in 3 scientific papers (total in 3 papers)

ATOMS, SPECTRA, RADIATIONS

Operationalistic orthogonality condition for single-mode biphotons (qutrits)

A. A. Zhukov, G. A. Maslennikov, M. V. Chekhova

M. V. Lomonosov Moscow State University

Abstract: An arbitrary polarization state of a single-mode biphoton is considered. The operationalistic criterion is formulated for the orthogonality of these states. It can be used to separate a biphoton with an arbitrary degree of polarization from a set of biphotons orthogonal to it. This is necessary for the implementation of quantum cryptography protocol based on the three-level systems. The experimental test of this criterion amounts to the observation of the anticorrelation effect for a biphoton with an arbitrary polarization state.

Full text: PDF file (212 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2002, 76:10, 596–599

Document Type: Article
PACS: 03.67.Hk, 42.25.Ja, 42.50.Dv
Received: 24.10.2002

Citation: A. A. Zhukov, G. A. Maslennikov, M. V. Chekhova, “Operationalistic orthogonality condition for single-mode biphotons (qutrits)”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:10 (2002), 696–700; JETP Letters, 76:10 (2002), 596–599

Citation in format AMSBIB
\Bibitem{ZhuMasChe02}
\by A.~A.~Zhukov, G.~A.~Maslennikov, M.~V.~Chekhova
\paper Operationalistic orthogonality condition for single-mode biphotons (qutrits)
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2002
\vol 76
\issue 10
\pages 696--700
\mathnet{http://mi.mathnet.ru/jetpl2978}
\transl
\jour JETP Letters
\yr 2002
\vol 76
\issue 10
\pages 596--599
\crossref{https://doi.org/10.1134/1.1541042}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0038890101}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl2978
  • http://mi.mathnet.ru/eng/jetpl/v76/i10/p696

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Xing P., Liu Y., Xie Ch., Liu X., Zhang Zh., “Generalized Three-Party Sharing of Operations on Remote Single Qutrit”, Int. J. Quantum Inf., 12:3 (2014), 1450011  crossref  mathscinet  zmath  isi  elib  scopus
    2. Kuzmak A.R. Tkachuk V.M., “the Quantum Brachistochrone Problem For An Arbitrary Spin in a Magnetic Field”, Phys. Lett. A, 379:18-19 (2015), 1233–1239  crossref  mathscinet  zmath  isi  elib  scopus
    3. Fedorov M.V. Miklin N.I., “Three-Photon Polarization Ququarts: Polarization, Entanglement and Schmidt Decompositions”, Laser Phys., 25:3 (2015), 035204  crossref  mathscinet  isi  elib  scopus
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:69
    Full text:16
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019